Advertisement

Mathematische Zeitschrift

, Volume 266, Issue 2, pp 243–264 | Cite as

Łojasiewicz inequality at infinity for polynomials in two real variables

  • Ha Huy VuiEmail author
  • Nguyen Hong Duc
Article

Abstract

We propose different types of Łojasiewicz inequality at infinity for polynomials in two real variables. The formulas for the Łojasiewicz exponents are given.

Keywords

Łojasiewicz inequality at infinity Łojasiewicz exponent at infinity Puiseux expansion at infinity Real approximation of complex curves 

Mathematics Subject Classification (2000)

Primary 32C99 Secondary 14R25 32A20 32S05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brownawell W.D.: Bound for the degrees in Nullstellensatz. Ann. Math. 126, 577–592 (1987)CrossRefMathSciNetGoogle Scholar
  2. 2.
    Ji S., Kollar J., Shiffman B.: A global Lojasiewicz inequality for algebraic varieties. Trans. Am. Math. Soc. 329(2), 813–818 (1992)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Kollar J.: Sharp effective Nullstellensatz. J. Am. Math. Soc. 1(4), 963–975 (1988)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Kuo T.-C.: Computation of Lojasiewicz exponent of f(xy). Comment. Math. Helv. 49, 201–213 (1974)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Kuo, T.-C., Parusiński, A.: Newton polygon relative to an arc. In: Real and Complex Singularities. Chapman & Hall. CRC Res. Notes Math. 412, 76–93 (2000)Google Scholar
  6. 6.
    Lojasiewicz S.: Sur le probleme de la division. Studia Math. 18, 87–136 (1959)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Spodzieja S.: The Lojasiewicz exponent of subanalytic sets. Ann. Polon. Math. 87, 247–263 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Vui H.H., Duc N.H.: On the Łojasiewicz exponent near the fibre of polynomial mappings. Ann. Polon. Math. 94, 43–52 (2008)zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Institute of MathematicsCau Giay District, HanoiVietnam

Personalised recommendations